On one generalization of the Fibonacci sequence. Part IV: Multiplicity roots of the characteristic equation

Peter G. Georgiev and Krassimir T. Atanassov
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 2, 1996, Number 4, Pages 3—7
Download full paper: PDF, 148 Kb

Details

Authors and affiliations

Peter G. Georgiev
Dept. of Physics, VMEI,
Varna 9010, Bulgaria

Krassimir T. Atanassov
Math Research Lab., P.O.Box 12,
Sofia-1113, Bulgaria

References

  1. Georgiev P., Atanassov K., On one generalization of the Fibonacci sequence. Part I: Matrix representation. Bulletin of Number Theory, Vol. XVI, 1992, 67-73.
  2. Georgiev K., Atanassov K., On one generalization of the Fibonacci sequence. Part II: Some relations with arbitrary initial values. Bulletin of Number Theory, Vol. XVI, 1992, 75-82,
  3. Georgiev K., Atanassov K., On one generalization of the Fibonacci sequence. Part III: Some relations with fixed initial values, Bulletin of Number Theory, Vol, XVI, 1992, 83-92.
  4. Lankaster P. Theory of matrices, Academic Press, New York, 1969.

Related papers

Cite this paper

Georgiev, P. G. & Atanassov, K. T. (1996). On one generalization of the Fibonacci sequence. Part IV: Multiplicity roots of the characteristic equation. Notes on Number Theory and Discrete Mathematics, 2(4), 3-7.

Comments are closed.